MathSciNet Relay Station
MathSciNet bibliographic data
MR2557190 (2010i:58010) 58D05 (58D17 58D19)
Farrell, F. T.; Ontaneda, P. $C\sp k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010), no. 2, 737–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement